# SDR CALA2024101800855

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N57286
- Make and model: Boeing 737-8
- Aircraft serial: 61854
- Aircraft time: 5,977 hours, 2,105 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3819001001
- Part serial: 09198
- Condition: Faulted
- Location: Nr 8 Slat
- Part time: 5,973 hours, 2,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT ILLUMINATED AFTER FLAP RETRACTIONSDR STARTED PER FIM 27-81 TASK 830 REPLACE THE FSEU M1746 IF ALL MESSAGE ARE NOT ACTIVE. INSTALLED  NEW FSEU PER AMM 27-51-01-400-801 , COMPLETED UP TO F(1) PER AMM 27-51-01-400-801. ROTOABLE PARTS HAS BEEN COMPLETED. NEED TO COMPLETE ALL TEST PER AMM ADD EMP:U102091 27-51-01-400-801. SEE ELOTO FOR OPEN CBS. PARTS USED: 43-2751-9-0013,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1522772  SN OFF 9004 UNIT, FLAP SLAT  OFF 43-2751-9-0013 9004 ON 43-2751-9-0013 9162 AHM SHOWED FAULTS 27-81214 "LE SLAT 8 OUTBOARD SENSOR SIGANL DOES NOT AGREE WITH OTHER LE SLAT OUTBOARD SENSOR SIGNALS" AND 27-81215 "LE SLAT 8 INBOARD SENSOR SIGNAL DOES NOT AGREE WITH OTHER LE SLAT INBOARD SIGNALS" FSEU REPLACMENT WAS NO HELP WHILE PERFORMED A LEADING EDGE CRUISE DEPRESSURIZATION TEST IN REFERENCE TO B737 AMM 27-81-00-730-801 NOTICED THE NUMBER 8 SLAT LAGGED BEHIND THE REST OF THE SLATS ON EXTENTION DURING TEST WHEN SLAT WHERE RETRACTED NUMBER 8 SLAT RETRACTED QUICKER THE THE REST AND SLATS LOCKED OUT DUE TO ASSYMETREY MAINT LIGHT ILLUMINATED AND AND BOTH SMYDS SHOWED MESSAGES FOR LEADING EDGE SLAT ASYM SUSPECT NUMBER 8 SLAT ACTUATOR OR RIG REFERENCE B737 FIM 27-81 TASK 820 ADDED PICTURES OF DIFFERENCE BETWEEN NUMBER 7 AND 8 SLAT AS WELL AS NUMBER 1 AND 2 SLAT ON THE OPPPOSITE WING FOR COMPARISON AFTER VERIFIED #8 SLAT ACTUATOR ROD END TORQUE AND FINAL INSTALLATIONLEAK CK AND OPERATION OF #8 SLAT, NO LIMITING DEFECTS NOTED PER GMM 09-10-05
